Two-Sided Bounds for Degenerate Processes with Densities Supported in Subsets of RN

被引:5
|
作者
Cinti, Chiara [1 ]
Menozzi, Stephane [2 ]
Polidoro, Sergio [3 ]
机构
[1] Univ Bologna, Dipartimento Matemat, I-40126 Bologna, Italy
[2] Univ Evry Val dEssonne, Lab Anal & Probabilit, F-91037 Evry, France
[3] Univ Modena & Reggio Emilia, Dipartimento Sci Fis Informat & Matemat, I-41125 Modena, Italy
关键词
Harnack inequality; Malliavin Calculus; Hormander condition; Two-sided bounds; MAXIMUM PRINCIPLE; HEAT KERNEL; OPERATORS;
D O I
10.1007/s11118-014-9424-7
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We obtain bounds for the density of where (W (t) ) (ta parts per thousand yen0) is a standard Brownian motion of a"e (n) , kaa"center dot (au) is even and x=(x (1,n) ,x (n+1))aa"e (n+1). This process satisfies a weak Hormander condition but the support of its density is not the whole space. Also, the Density has various asymptotic regimes depending on the starting/final points considered (which are as well related to the number of brackets needed to span the space in Hormander's theorem). The proofs of lower and upper bounds are based on Harnack inequalities and Malliavin calculus respectively. The case of the joint law of Brownian motion and the integral of odd powers of its coordinates is also considered.
引用
收藏
页码:39 / 98
页数:60
相关论文
共 50 条
  • [41] New Two-Sided Bounds for the Perron Root and Related Nonsingularity Criteria
    Kolotilina L.Y.
    [J]. Journal of Mathematical Sciences, 2021, 255 (3) : 291 - 302
  • [42] Two-sided bounds for the severity of ruin in the renewal risk model.
    Chadjiconstantinidis, S
    Politis, K
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2003, 33 (02): : 428 - 428
  • [43] Two-sided bounds for the distribution of the deficit at ruin in the renewal risk model
    Chadjiconstantinidis, Stathis
    Politis, Konstadinos
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2007, 41 (01): : 41 - 52
  • [44] Sharp two-sided Green function estimates for Dirichlet forms degenerate at the boundary
    Kim, Panki
    Song, Renming
    Vondracek, Zoran
    [J]. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2024, 26 (06) : 2249 - 2300
  • [45] TWO-SIDED BOUNDS FOR THE COMPLEXITY OF CYCLIC BRANCHED COVERINGS OF TWO-BRIDGE LINKS
    Petronio, Carlo
    Vesnin, Andrei
    [J]. OSAKA JOURNAL OF MATHEMATICS, 2009, 46 (04) : 1077 - 1095
  • [46] Inequalities in a Two-Sided Boundary Crossing Problem for Stochastic Processes
    V. I. Lotov
    V. R. Khodjibayev
    [J]. Siberian Mathematical Journal, 2021, 62 : 455 - 461
  • [47] Inequalities in a Two-Sided Boundary Crossing Problem for Stochastic Processes
    Lotov, V. I.
    Khodjibayev, V. R.
    [J]. SIBERIAN MATHEMATICAL JOURNAL, 2021, 62 (03) : 455 - 461
  • [48] TWO-SIDED TRUNCATIONS OF INHOMOGENEOUS BIRTH-DEATH PROCESSES
    Satin, Yacov
    Korotysheva, Anna
    Kiseleva, Ksenia
    Shilova, Galina
    Fokicheva, Elena
    Zeifman, Alexander
    Korolev, Victor
    [J]. PROCEEDINGS - 30TH EUROPEAN CONFERENCE ON MODELLING AND SIMULATION ECMS 2016, 2016, : 663 - 668
  • [49] Levy stable two-sided distributions: Exact and explicit densities for asymmetric case
    Gorska, K.
    Penson, K. A.
    [J]. PHYSICAL REVIEW E, 2011, 83 (06):
  • [50] Two-sided bounds uniform in the real argument and the index for modified Bessel functions
    B. V. Pal’tsev
    [J]. Mathematical Notes, 1999, 65 : 571 - 581